# SDR CA131128002

- Difficulty date: November 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 21,905 hours
- Engine: Lyc O320E2D
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: S21381
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF THE LT AND RT MLG SPRING STEEL GEAR LEGS FOR INSPECTION PURPOSES.  THE INBD ATTACH BOLTS,1 PER SIDE, S21381 OR ALT NR S3461-108 WAS FOUND TO BE CRACKED.  UPON REINSTALLATION OF THE GEAR LEGS THE BOLTS IN QUESTION BOLTS WERE REPLACED NEW.
